MathSciNet Relay Station
MathSciNet bibliographic data
MR2366945 22E67 (17B99 18D05)
Baez, John C.; Stevenson, Danny; Crans, Alissa S.; Schreiber, Urs From loop groups to 2-groups. Homology Homotopy Appl. 9 (2007), no. 2, 101–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement